# SDR SWIA20230119

- Difficulty date: January 19, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 7,865 hours, 6,551 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC2190504967
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  RADOME HAS EVIDENCE OF COMPOSITE DAMAGE UNDER THE BOOT, AND AT THE 2, 4, & 8 O'CLOCK POSITIONS NEAR THE TRAILING EDGE, MARKED IN RED.     (C-CHECK RO 2/23/2023)     REMOVED AND REPLACED NOSE RADOME REF CRJ 900 AMM 53-81-80-400-801-A01 BONDING CHECK GOOD.
